BibTeX record journals/adcm/XuZ01

download as .bib file

@article{DBLP:journals/adcm/XuZ01,
  author    = {Jinchao Xu and
               Aihui Zhou},
  title     = {Local and Parallel Finite Element Algorithms Based on Two-Grid Discretizations
               for Nonlinear Problems},
  journal   = {Adv. Comput. Math.},
  volume    = {14},
  number    = {4},
  pages     = {293--327},
  year      = {2001},
  url       = {https://doi.org/10.1023/A:1012284322811},
  doi       = {10.1023/A:1012284322811},
  timestamp = {Sun, 28 May 2017 13:20:42 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/adcm/XuZ01},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics